American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A55) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] I. David Berg and Kenneth R. Davidson. Almost commuting matrices and the Brown-Douglas-Fillmore theorem. Bull. Amer. Math. Soc. 16 (1987) 97-100. MR 866023.
Abstract, references, and article information
View Article: PDF

[2] Constantin Apostol, Domingo A. Herrero and Dan Voiculescu. The closure of the similarity orbit of a Hilbert space operator. Bull. Amer. Math. Soc. 6 (1982) 421-426. MR 648526.
Abstract, references, and article information
View Article: PDF

[3] A. G. Ramm. Spectral properties of some nonselfadjoint operators. Bull. Amer. Math. Soc. 5 (1981) 313-315. MR 628661.
Abstract, references, and article information
View Article: PDF

[4] Palle T. Jørgensen. Perturbation and analytic continuation of group representations. Bull. Amer. Math. Soc. 82 (1976) 921-924. MR 0476922.
Abstract, references, and article information
View Article: PDF

[5] Le Quang Chu. Duality and Kato's theorem on small perturbations. Bull. Amer. Math. Soc. 82 (1976) 896-898. MR 0435898.
Abstract, references, and article information
View Article: PDF

[6] W. M. Greenlee. Singular perturbation theory for semibounded operators. Bull. Amer. Math. Soc. 82 (1976) 341-343. MR 0420313.
Abstract, references, and article information
View Article: PDF

[7] R. W. Carey and J. D. Pincus. Perturbation by trace class operators. Bull. Amer. Math. Soc. 80 (1974) 758-759. MR 0344919.
Abstract, references, and article information
View Article: PDF

[8] Richard Bouldin. Positive near-approximants and some problems of Halmos. Bull. Amer. Math. Soc. 80 (1974) 313-316. MR 0331093.
Abstract, references, and article information
View Article: PDF

[9] Benjamin Dembart. Perturbation of semigroups on locally convex spaces. Bull. Amer. Math. Soc. 79 (1973) 986-991. MR 0322587.
Abstract, references, and article information
View Article: PDF

[10] L. G. Brown, R. G. Douglas and P. A. Fillmore. Extensions of $C^*$-algebras, operators with compact self-commutators, and $K$-homology. Bull. Amer. Math. Soc. 79 (1973) 973-978. MR 0346540.
Abstract, references, and article information
View Article: PDF

[11] Domingo A. Herrero and Norberto Salinas. Operators with disconnected spectra are dense. Bull. Amer. Math. Soc. 78 (1972) 525-526. MR 0301535.
Abstract, references, and article information
View Article: PDF

[12] Lonard Gross. A noncommutative extension of the Perron-Frobenius theorem. Bull. Amer. Math. Soc. 77 (1971) 343-347. MR 0275802.
Abstract, references, and article information
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1